Alert archive / Florida / High Surf Advisories in 2017

High Surf Advisory 8, NWS Tallahassee, FL

October 7, 2017Franklin County, Florida

NWS Tallahassee, FL issued this high surf advisory at Oct 7, 2017, 3:26 AM EDT for Franklin County, Florida. It took effect at Oct 7, 2017, 2:00 PM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2017, 3:26 AM EDT (07:26 UTC)
In effect from
Oct 7, 2017, 2:00 PM EDT
Expired
Oct 8, 2017, 2:00 AM EDT
In force
12 hr
Issued by
NWS Tallahassee, FL

County Franklin County, FL

The radar

The Tallahassee radar (KTLH), 79 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2017-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2017-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
418 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
982 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WHUS42 KTAE 070726
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 AM EDT SAT OCT 7 2017

...COASTAL FLOOD ADVISORY FOR THE COASTAL AREAS OF APALACHEE BAY
THROUGH SUNDAY...

.ABOVE NORMAL TIDES WILL CONTINUE THROUGH SUNDAY DUE TO FAVORABLE
ASTRONOMICAL CONDITIONS. ADDITIONALLY...TIDES WILL GROW EVEN A
BIT HIGHER TODAY THROUGH SUNDAY MORNING AS HURRICANE NATE...CURRENTLY
IN THE SOUTH CENTRAL GULF...MOVES RAPIDLY NORTHWARD TOWARD THE 
CENTRAL GULF COAST. HOWEVER...SINCE NATE IS RELATIVELY SMALL AND 
LIKELY TO MAKE LANDFALL WELL WEST OF THIS AREA...MAXIMUM 
INUNDATION VALUES ARE EXPECTED TO BE IN THE 1 TO 3 FEET RANGE. IN 
ADDITION TO MINOR COASTAL FLOODING OF LOW LYING AREAS...DANGEROUS 
RIP CURRENTS ARE LIKELY ALONG THE BEACHES OF ST GEORGE ISLAND.

FLZ115-072100-
/O.NEW.KTAE.SU.Y.0008.171007T1800Z-171008T0600Z/
/O.CON.KTAE.CF.Y.0003.000000T0000Z-171008T1800Z/
COASTAL FRANKLIN-
326 AM EDT SAT OCT 7 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SUNDAY...

...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH
SURF ADVISORY, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT SUNDAY. 

* COASTAL FLOODING...MINOR FLOODING IS POSSIBLE IN LOW LYING 
  LOCATIONS ALONG THE COAST OF APALACHEE BAY. DANGEROUS RIP 
  CURRENTS ARE LIKELY AT THE BEACHES OF ST GEORGE ISLAND. 

* SURF...4 TO 6 FEET.

* TIMING...THE GREATEST THREAT WILL BE NEAR THE TIMES OF HIGH TIDE
  FROM SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING. AT
  APALACHICOLA THERE WILL BE A HIGH TIDE AT 829 PM EDT TODAY AND
  ANOTHER HIGH TIDE AT 516 AM SUNDAY. AT STEINHATCHEE THERE WILL
  BE A HIGH TIDE AT 357 PM EDT TODAY AND AGAIN AT 336 AM SUNDAY.

* IMPACTS...WATER DEPTH OF 1 TO 3 FEET IS POSSIBLE IN LOW LYING 
  AREAS AT THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

FLZ118-127-128-134-072100-
/O.CON.KTAE.CF.Y.0003.000000T0000Z-171008T1800Z/
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
326 AM EDT SAT OCT 7 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SUNDAY...

* COASTAL FLOODING...MINOR FLOODING IS POSSIBLE IN LOW LYING 
  LOCATIONS ALONG THE COAST OF APALACHEE BAY. DANGEROUS RIP 
  CURRENTS ARE LIKELY AT THE BEACHES OF ST GEORGE ISLAND. 

* TIMING...THE GREATEST THREAT WILL BE NEAR THE TIMES OF HIGH TIDE
  FROM SATURDAY AFTERNOON THROUGH EARLY SUNDAY MORNING. AT
  APALACHICOLA THERE WILL BE A HIGH TIDE AT 829 PM EDT TODAY AND
  ANOTHER HIGH TIDE AT 516 AM SUNDAY. AT STEINHATCHEE THERE WILL
  BE A HIGH TIDE AT 357 PM EDT TODAY AND AGAIN AT 336 AM SUNDAY. 

* IMPACTS...WATER DEPTH OF 1 TO 3 FEET IS POSSIBLE IN LOW LYING 
  AREAS AT THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
2 follow-up statements
539 
WHUS42 KTAE 071948
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT SAT OCT 7 2017

...COASTAL FLOOD ADVISORY FOR THE COASTAL AREAS OF APALACHEE BAY
THROUGH SUNDAY...

.ABOVE NORMAL TIDES WILL CONTINUE THROUGH SUNDAY DUE TO FAVORABLE
ASTRONOMICAL CONDITIONS. ADDITIONALLY...TIDES WILL GROW EVEN A
BIT HIGHER TODAY THROUGH SUNDAY MORNING AS HURRICANE NATE...
CURRENTLY IN THE SOUTH CENTRAL GULF...MOVES RAPIDLY NORTHWARD
TOWARD THE CENTRAL GULF COAST. HOWEVER...SINCE NATE IS RELATIVELY
SMALL AND LIKELY TO MAKE LANDFALL WELL WEST OF THIS AREA...
MAXIMUM INUNDATION VALUES ARE EXPECTED TO BE IN THE 1 TO 3 FEET
RANGE. IN ADDITION TO MINOR COASTAL FLOODING OF LOW LYING AREAS...
DANGEROUS HIGH SURF AND RIP CURRENTS ARE LIKELY ALONG THE BEACHES
OF ST GEORGE ISLAND.

FLZ115-081200-
/O.CON.KTAE.CF.Y.0003.000000T0000Z-171008T1800Z/
/O.CON.KTAE.SU.Y.0008.000000T0000Z-171008T0600Z/
COASTAL FRANKLIN-
348 PM EDT SAT OCT 7 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SUNDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HIGH
SURF ADVISORY, WHICH IS IN EFFECT UNTIL 2 AM EDT SUNDAY.

* COASTAL FLOODING...MINOR FLOODING IS POSSIBLE IN LOW LYING
  LOCATIONS ALONG THE COAST OF FRANKLIN COUNTY. DANGEROUS HIGH
  SURF AND RIP CURRENTS ARE LIKELY AT THE BEACHES OF ST GEORGE 
  ISLAND.
 
* SURF...4 TO 6 FEET.

* TIMING...THE GREATEST THREAT WILL BE NEAR THE TIMES OF HIGH TIDE
  FROM THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. AT
  APALACHICOLA THERE WILL BE A HIGH TIDE AT 629 PM EDT TODAY AND 
  ANOTHER HIGH TIDE AT 516 AM SUNDAY. 

* IMPACTS...WATER DEPTH OF 1 TO 3 FEET ABOVE GROUND IS POSSIBLE 
  IN LOW LYING AREAS AT THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND
DANGEROUS SWIMMING CONDITIONS.

&&

$$

FLZ118-127-128-134-081200-
/O.CON.KTAE.CF.Y.0003.000000T0000Z-171008T1800Z/
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
348 PM EDT SAT OCT 7 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SUNDAY...

* COASTAL FLOODING...MINOR FLOODING IS POSSIBLE IN LOW LYING
  LOCATIONS ALONG THE COAST OF APALACHEE BAY. 

* TIMING...THE GREATEST THREAT WILL BE NEAR THE TIMES OF HIGH TIDE
  FROM THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. AT SAINT MARKS
  THERE WILL BE A HIGH TIDE AT 416 PM EDT TODAY AND ANOTHER HIGH
  TIDE AT 349 AM SUNDAY. AT STEINHATCHEE THERE WILL BE A HIGH 
  TIDE AT 357 PM EDT TODAY AND AGAIN AT 336 AM SUNDAY. 

* IMPACTS...WATER DEPTH OF 1 TO 3 FEET ABOVE GROUND IS POSSIBLE 
  IN LOW LYING AREAS AT THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

GODSEY
804 
WHUS42 KTAE 080609
CFWTAE

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
209 AM EDT SUN OCT 8 2017

...COASTAL FLOOD ADVISORY FOR THE COASTAL AREAS OF APALACHEE BAY
THROUGH TODAY...

.ABOVE NORMAL TIDES WILL CONTINUE DUE TO FAVORABLE ASTRONOMICAL 
CONDITIONS. ADDITIONALLY, WAVES FROM HURRICANE NATE...WHICH MOVED 
ON SHORE EARLY THIS MORNING...WILL CONTINUE TO IMPACT THE NORTHERN
GULF COAST. MAXIMUM INUNDATION VALUES WILL REMAIN AROUND 1 TO 3 
FEET. THIS WILL CAUSE MINOR COASTAL FLOODING OF LOW LYING AREAS

FLZ115-081800-
/O.EXP.KTAE.SU.Y.0008.000000T0000Z-171008T0600Z/
/O.CON.KTAE.CF.Y.0003.000000T0000Z-171008T1800Z/
COASTAL FRANKLIN-
209 AM EDT SUN OCT 8 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
...HIGH SURF ADVISORY HAS EXPIRED...

* COASTAL FLOODING...MINOR FLOODING IS POSSIBLE IN LOW LYING
  LOCATIONS ALONG THE COAST OF FRANKLIN COUNTY. DANGEROUS RIP
  CURRENTS WILL BE LIKELY TODAY AS WELL.

* TIMING...THE GREATEST THREAT WILL BE NEAR THE TIMES OF HIGH
  TIDE. AT APALACHICOLA THERE WILL BE A HIGH TIDE AT 516 AM.
  
* IMPACTS...WATER DEPTH OF 1 TO 3 FEET ABOVE GROUND IS POSSIBLE 
  IN LOW LYING AREAS AT THE COAST. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

FLZ118-127-128-134-081800-
/O.CON.KTAE.CF.Y.0003.000000T0000Z-171008T1800Z/
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
209 AM EDT SUN OCT 8 2017

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* COASTAL FLOODING...MINOR FLOODING IS POSSIBLE IN LOW LYING 
  LOCATIONS ALONG THE COAST OF APALACHEE BAY. 

* TIMING...THE GREATEST THREAT WILL BE NEAR THE TIMES OF HIGH
  TIDE. AT SAINT MARKS THERE WILL BE A HIGH TIDE AT 349 AM. AT
  STEINHATCHEE THERE WILL BE A HIGH TIDE AT 336 AM SUNDAY.
  
* IMPACTS...WATER DEPTH OF 1 TO 3 FEET ABOVE GROUND IS POSSIBLE 
  IN LOW LYING AREAS AT THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Oct 7, 1:24 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 7, 1:24 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
124 AM EDT Sat Oct 7 2017

.AVIATION [Through 06Z Sunday]...

IFR/LIFR cigs will overspread the region from the east this
morning. All terminals but ECP should experience restrictions,
lasting longest at ABY and VLD. Restrictions should lift to MVFR
by 15z and clear by around 18z. This afternoon, thunderstorms
will develop around the ABY and VLD terminals, with rain bands
associated with Nate arriving at ECP, DHN, and possibly TLH late
in the TAF. Breezy ESE winds should be expected today, with gusts
being strongest along the coast at ECP.

&&

.PREV DISCUSSION [910 PM EDT]...

.NEAR TERM [Through Tonight]...

No major updates were necessary to the forecast for this evening.
Deep layer high pressure will prevail ahead of Nate's approach
to the Gulf coast tomorrow. Low clouds and fog are expected to
spread west into the region overnight under very moist easterly
flow, though rain is not expected. Rain may start to reach our
offshore/coastal waters early in the morning on the far outskirts
of Nate.

.SHORT TERM [Saturday Through Sunday Night]...

At 11 am EDT tropical storm Nate was moving north-northwestward
across the northwest Caribbean Sea. Nate will be steered on a
general north to northwest track, between a deep-layer ridge east of
FL and a broad trough over the western Gulf of Mexico. The center of
Nate will likely move ashore the central Gulf Coast late Saturday or
early Sunday, somewhere from the central LA coast to the western FL
Panhandle. As Nate moves ashore he will turn to the north and
northeast as he becomes increasingly under the influence of the mid
latitude southwesterlies.

Since Nate has tracked slightly farther east than expected this
morning, and given the expect northeast turn near the Gulf Coast
later this weekend, we have issued a tropical storm watch for
western portions of our forecast area, mainly west of a line from
Apalachicola to Dothan. Note that our deterministic wind forecast,
even the gusts, do not reach tropical storm force (i.e. 40+ MPH).
However, we have to account for future uncertainty, and a
substantial deviation to the east could bring tropical storm
conditions to portions of the FL Panhandle and southeast AL, at
least in gusts in heavier squalls.

The consensus of the latest NWP guidance forecasts ample deep-layer
moisture and large scale ascent for rain this weekend, with the
greatest PoP/QPF over our western zones. Nate's projected landfall
would place portions of our forecast area in the right front
quadrant of the storm, which is traditionally the most active
portion of a landfalling cyclone in terms of tornadoes. The global
models forecast 0-1 km bulk shear values of 25 to 35 kt across much
of our region Saturday night and Sunday, along with MLCAPE values
ranging from 400 J/kg well inland to 1000 J/kg at the coast. Thus we
expect a threat for isolated tornadoes Saturday night and Sunday,
with the primary limiting factor being weak low level and mid level
lapse rates, though this is fairly common for landfalling tropical
cyclones.

.LONG TERM [Monday Through Friday]...

A strong deep-layer ridge will build across the Southeast, with
gradually diminishing moisture and ascent early next week in the
wake of Nate. This will correspond to gradually lessening PoPs. A
weak surface baroclinic trough may move through our area mid to late
week, but is unlikely to significantly impact our weather in terms
of PoPs or temperatures. PoPs will drop from the 30-40% range to
begin the week to 20% or less mid to late week. Temperatures will be
above normal with lows around 70 and highs in the mid to upper 80s.

.MARINE...

Tropical storm Nate was moving quickly to the north northwest across
the northwest Caribbean Sea, and will likely be nearing the central
Gulf Coast late Saturday or early Sunday as a hurricane. Any
significant eastward shift in this track could bring tropical storm
conditions to the coastal waters of the Florida Panhandle. Even if
Nate tracks farther west...mariners can still expect hazardous
boating conditions and above normal tides across the northeast Gulf
of Mexico much of this weekend. Improving conditions are likely
beginning Monday afternoon.

.FIRE WEATHER...

Expect high dispersion values on Sunday due to elevated winds.
Rain chances will be high this weekend.

.HYDROLOGY...

Assuming the core of Nate remains west of our forecast area, and
given Nate's expected fast forward motion, we are not expecting
widespread heavy rain, with storm totals generally in the 2-4 inch
range west of Apalachicola and Dothan. However, localized heavier
rain in training echoes are possible, which could be double or
triple these amounts and cause localized flooding.

A Storm Surge Watch has been issued for the FL Panhandle to Indian
Pass, as 10% exceedance values show 2-4 feet of inundation...a
reasonable worst case scenario which should be used for planning for
those near the coast. The more likely scenario is for inundation
values near 2 feet, which even includes Apalachee Bay. However, at
this time we do not anticipate extending the Surge Watch eastward
because Nate is a relatively small cyclone and likely to make
landfall much farther to the west.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   87  79  85  77  87 /  50  60  60  30  40
Panama City   84  78  83  77  85 /  70  70  60  30  40
Dothan        87  75  82  74  86 /  70  70  80  40  50
Albany        88  76  84  74  88 /  50  60  60  40  50
Valdosta      89  76  86  75  87 /  60  60  50  30  50
Cross City    89  78  87  76  88 /  60  50  50  20  50
Apalachicola  83  79  83  78  85 /  60  70  60  30  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 2 PM EDT Sunday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Tropical Storm Watch for Central Walton-Coastal Bay-Coastal Gulf-
     Holmes-Inland Bay-North Walton-South Walton-Washington.

GA...None.
AL...Tropical Storm Watch for Coffee-Dale-Geneva.

GM...Small Craft Advisory from 8 AM this morning to 8 PM EDT Sunday
     for Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-Waters
     from Suwannee River to Apalachicola FL from 20 to 60 NM.

     Tropical Storm Watch for Coastal waters from Apalachicola to
     Destin FL out 20 NM-Waters from Apalachicola to Destin FL
     from 20 to 60 NM.

&&

NEAR TERM...Harrigan
SHORT TERM...Fournier
LONG TERM...Fournier
AVIATION...Harrigan
MARINE...Fournier
FIRE WEATHER...McD
HYDROLOGY...Fournier

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 11:40 PM EDTSmall Craft AdvisoryTAE50 hr
Oct 7, 11:17 AM EDTTropical Storm WarningTAEBay, Gulf, Holmes, Walton, Washington24 hr
Oct 7, 4:25 PM EDTSpecial Marine WarningTAE35 min
Oct 7, 5:24 PM EDTTornado WarningTAEBay36 min
Oct 7, 5:26 PM EDTSpecial Marine WarningTAE34 min
Oct 7, 5:46 PM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor29 min
Oct 7, 6:07 PM EDTSpecial Weather StatementTAETaylor38 min
Oct 7, 6:43 PM EDTSevere Thunderstorm WarningTAELafayette, Taylor32 min
Oct 7, 6:54 PM EDTSpecial Marine WarningTAE36 min

Nearby

High Surf Advisories in Florida, 2017Every high surf advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.